# SDR SIMA20140104003

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 34,527 hours, 31,861 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

NUMBER 1 FLAP FAIL CAUTION MESSAGE ON APPROACH FLAPS.  CAME IN AT 0 AFTER SETTING FLAPS 9.  ACFT REQUIRES INSPECTION FOR FERRY FLIGHT.  THIS ACFT HAS BEEN INSPECTED TO THE EXTENT NECESSARY FOR A FERRY FLIGHT & FOUND TO BE IN A SAFE CONDITION FOR A FERRY FLIGHT.
